Continuity with respect to the Hurst parameter of the laws of the multiple fractional integrals

Maria Jolis, Noèlia Viles

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)

Abstract

We prove the weak convergence in C ([0, T]) of the laws of the Itô and Stratonovich multiple integrals of some classes of deterministic functions with respect to the fractional Brownian motion, BH, with Hurst parameter H > 1 / 2, to the law of the corresponding multiple integral with respect to BH0, when H tends to H0 ∈ [1 / 2, 1). © 2007 Elsevier Ltd. All rights reserved.
Original languageEnglish
Pages (from-to)1189-1207
JournalStochastic Processes and their Applications
Volume117
DOIs
Publication statusPublished - 1 Sep 2007

Keywords

  • Convergence in law
  • Fractional Brownian motion
  • Itô-type multiple integral
  • Stratonovich-type multiple integral

Fingerprint Dive into the research topics of 'Continuity with respect to the Hurst parameter of the laws of the multiple fractional integrals'. Together they form a unique fingerprint.

Cite this